# SDR HDNA20230718

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N592AC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9739
- Aircraft time: 2,362 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,362 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Overheat Sensor
- Part number: N1C0419710
- Part serial: 2298
- Condition: False Activation
- Location: #2 Eng
- Part time: 2,362 hours
- Component: Engine, Tmeca, ARRIEL1E2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

#2 ENGINE OIL TEMP HIGH INDICATION IN CRUISE FLIGHT, WITH ASSOCIATED BURNING SMELL REPORTED BY MEDICAL CREW IN AFT CABIN
